CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Solving Helmholtz equation at high wave numbers in exterior domains 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 221-235
Authors:  Wang, Kun;  Wong, Yau Shu;  Huang, Jizu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Helmholtz equation  High wave number  Local refinement  Polar and spherical coordinates  Pollution-free scheme  
Long-time behavior for Navier-Stokes flows in a two-dimensional exterior domain 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 270, 期号: 3, 页码: 1091-1152
Authors:  Han, Pigong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Steady Stokes system  Navier-Stokes flow  Exterior domain  
Numerical Simulation of Electromagnetic Waves Scattering by Discrete Exterior Calculus 期刊论文
CHINESE PHYSICS LETTERS, 2009, 卷号: 26, 期号: 8, 页码: 4
Authors:  Ye Zheng;  Xie Zheng;  Ma Yu-Jie
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
THE ELLIPSOID ARTIFICIAL BOUNDARY METHOD FOR THREE-DIMENSIONAL UNBOUNDED DOMAINS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 2-3, 页码: 196-214
Authors:  Huang, Hongying;  Yu, Dehao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Artificial boundary method  Exterior harmonic problem  Finite element method  Natural boundary reduction  Oblate ellipsoid  Prelate ellipsoid  
Schwarz alternating method based on natural boundary reduction for time-dependent problems on unbounded domains 期刊论文
COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, 2004, 卷号: 20, 期号: 5, 页码: 363-378
Authors:  Du, QK;  Yu, DH
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
time-dependent problem  parabolic partial differential equations  natural boundary reduction  domain decomposition  two-dimensional exterior problem  Schwarz alternating method  
Two-dimensional Euler equations in an exterior domain 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 53, 期号: 3-4, 页码: 335-350
Authors:  Cheng, H;  Ling, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Euler equations  exterior domains  existence and uniqueness  
Solving singularity problems in unbounded domains by coupling of natural BEM and composite grid FEM 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 37, 期号: 1-2, 页码: 127-143
Authors:  Hu, QY;  Yu, DH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
natural boundary reduction  composite grid  error estimate  iteration algorithm  convergence rate